# SDR RAIA00706030

- Difficulty date: June 18, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 21,740 hours, 18,901 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT NR 5558 - ATL - INBOARD BRAKE INOP MESSAGE ON EICAS DURING TAKEOFF ROLL.  MAINTENANCE RESET POWER TO BRAKE SYSTEM AND PERFORMED OPS CHECK.
